# SDR 032031A

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: General aviation
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- Engine: Alidsg TFE7313AR
- System (JASC): 2760 · Drag Control System
- Part: Restrictor Valve
- Part number: 6F3058
- Part serial: NONE
- Condition: Bypassing
- Location: Spoiler
- Part time: 2,011 hours, 1,187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING PREFLT INSP, MAINT CREW NOTED THAT SPOILERS FULLY DEPLOYED IN LESS THAN 1 SECOND WITH SPOILER SWITCHES SET TO "IN-FLT" MODE.  NORMAL DEPLOY TIME IN THIS MODE IS 6-10 SECONDS WHEREAS "GROUND AUTO-DEPLOY" MODE FOR LANDING IS LESS THAN ONE SECOND.  IN PROCESS OF TROUBLESHOOTING, IT WAS DETERMINED THAT HYD RESTRICTOR IN SPOILER SYS WAS NOT RESTRICTING FLOW IN DEPLOY MODE BUT WILL RESTRICT IN RETRACT MODE.  FURTHER INVESTIGATION DETERMINED THAT RESTRICTOR HAD FAILED.   IT APPEARS THAT THE INTERNAL FILTER SCREENS IN THE RESTRICTOR DEFORM ALLOWING THE RESTRICTOR AND DIVIDER PLATES TO FLOAT BACK AND FORTH AND DEFORM TO THE POINT THAT RESTRICTOR AND DIVIDER PORTIONS BREAK AWAY FROM THEIR PLATES.
